HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Lattices of intermediate subfactors

Files in This Item:
pre153.pdf1.01 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83297

Title: Lattices of intermediate subfactors
Authors: Watatani, Yasuo Browse this author
Issue Date: Jun-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 153
Start Page: 1
End Page: 33
Abstract: Let N be a irreducible subfactor of a type I factor M. If Jones index [M:NJ is finite, then the set fa.t(NcM) of the intermediate subfactors for the inclusion N c M form a finite lattice. The (co-) commuting square conditions for intermediate subfactors are related with the modular identity in the lattice fai(NcN). In particular simplicity of a finite group G is characterized in terms of (co-) commuting square conditions of intermediate subfactors for N c M = N ><I G.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68899
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University